MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 11.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 11.5MM; DENTAL IMPLANT
Catalog Number TSVWH11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: last name unknown / not provided.G4: additional pma/510(k) number k013227.
 
Event or Problem Description
It was reported that the implant at tooth site #19 was removed as it was fractured.Patient was seen on 10/13 due to slight discomfort.Implant has mobility.Patient returned on 10/21 for implant removal.Found that implant was fractured at the hex.Implant was removed and a new one placed that day.Symptoms as a result of the event: discomfort.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvwh11, (impl tapered scr-v ha 4.7 mm 4.5mm 11.5mm) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent bone/tissue attached to external threads, and was seen attached to the crown.The implant was observed fractured at the collar region and was observed severely damaged around the external threads likely due to the removal process.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1240547.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1240547 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root causes determined from the investigation are parafunctional habits/patient factors, or customer error.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report, g3: date received by manufacturer, g6: checked "follow-up", h2: checked follow-up type, h3: changed "no" to "yes", h6: entered evaluation codes, h11: added manufacturer narrative.

Brand Name
IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24441171
Report Number0001038806-2026-00974
Device Sequence Number21385376
Product Code DZE
UDI-Device Identifier00889024020108
UDI-Public(01)00889024020108(17)260201(10)1240547
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/01/2026
Device Catalogue NumberTSVWH11
Device Lot Number1240547
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexUnknown
Patient EthnicityNon Hispanic